MAUDE Adverse Event Report: ARGON MEDICAL DEVICES INTRACATH 19GA X 2" W/ 17GA X 2" NEEDLE

ARGON MEDICAL DEVICES INTRACATH 19GA X 2" W/ 17GA X 2" NEEDLE
Model Number 384904
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.A follow-up report will be provided once the investigation is completed.
 
Event or Problem Description
The iv catheter lumen had a hole in it.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
INTRACATH 19GA X 2" W/ 17GA X 2" NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10972594
Report Number1625425-2020-00777
Device Sequence Number3737908
Product Code FOZ
UDI-Device Identifier00886333210145
UDI-Public00886333210145
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K821372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number384904
Device Catalogue Number384904
Device Lot Number11330491
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/07/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;